MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTERLINK LUER-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD INTERLINK LUER-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303348
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll w/blunt plastic cann had foreign matter.The following information was provided by the initial reporter: material # 303348 lot # 5169511 verbatim: rcc received a complaint via community.Pir attached.When used to draw medication, black items will be in the medication syringe.¿ product code: 303348 patient/hcp impact: wasting of medications.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.One sample and one photo of a 10 ml luer lok tip syringe with a blunt plastic cannula were received for evaluation.Inspection identified an unknown blue tinged elastic foreign material within the syringes fluid path, and the photo provided confirmed the same condition.This finding is non conforming to product specifications, and the potential root cause of the foreign matter in fluid path defect is associated with the assembly process.A device history record review for material number 303348, lot 5169511, confirmed that all required in process and final inspections were completed with no quality notifications related to the reported condition.The lot met acceptance criteria, was approved for shipment, and complies with applicable product specifications.

Brand Name
BD INTERLINK LUER-LOK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23798682
Report Number1213809-2025-00770
Device Sequence Number9288011
Product Code FMI
UDI-Device Identifier00382903033485
UDI-Public(01)00382903033485(17)300531(10)5169511
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303348
Device Lot Number5169511
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/13/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown